Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Headache and stomach is upset after quitting smoke. Should I take some medicines ?

Hello sir/ma am I have not smoked in 7 days (as i want to quit) and now i have very bad headaches and my stomach is upset. My friends say its something called nicotine withdrawal thing... Is this thing normal ? and should i take some medicines ?
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Hello Parth

Welcome to Healthcare Magic forum.
Yes your friends are absolutely right.
Nicotine is a strong brain stimulant and is habit forming. It stimulates emotional center of your bran making you feel good/relaxed when you smoke. As your brain is deprived of that effect you get symptoms like anxiety, agitation lack of sleep, increased appetite, lack of concentration etc etc.
To overcome this take some time as your body needs to accommodate to no nicotine state. Would strongly suggest to be motivated and carry on with abstinence.
Whenever you get agitated do deep breathing exercise.
Nicotine gums could come handy - 2mg 3 times a day and slowly reduce it to twice and once a day.
With this you can be absolutely free from smoking.
All the best.

Sama Wellness Clinic
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor